للمعلمين: يمكن طباعتها ونسخها واستخدامها في الصف مجانًا. كل ورقة عمل جديدة لها قيم جديدة ومفتاح إجابات خاص بها. نقدّر إضافة رابط إلى ExamProblems في صفحة مقررك.
الاسم: ____________________ التاريخ: ____________
1.سهلة
What are Kussmaul respirations?
ASlow, shallow breathing after an opioid overdose
BShort pauses in breathing during normal sleep
CDeep, rapid breathing seen in metabolic acidosis such as DKA
DNoisy, high-pitched breathing caused by a blocked upper airway
2.سهلة
Which medication is the first-line treatment for anaphylaxis?
AIntramuscular epinephrine
BAn oral antihistamine
COral paracetamol (acetaminophen)
DAn inhaled corticosteroid
3.سهلة
في فرز الإصابات الجماعية، ماذا تعني البطاقة الحمراء عادةً؟
Aطفيف: الشخص يستطيع المشي ويمكنه الانتظار بأمان
Bمتوقَّع (expectant): يُستبعد نجاته حتى مع الرعاية، أو متوفى بالفعل
Cفوري: مهدِّد للحياة لكن يمكن النجاة منه بالرعاية السريعة
Dمؤجَّل: إصابات خطيرة لكن مستقرة حاليًا
4.متوسطة
An older adult asks for something to help them sleep. Which drug is most likely to cause confusion and falls in this age group?
ADiphenhydramine
BMelatonin
CA warm milky drink
DAcetaminophen (paracetamol)
5.متوسطة
A child with fever and headache develops a purple rash that does not fade when pressed with a glass. What should the nurse do?
ATreat it as an emergency and escalate at once
BApply a soothing cream to the rash
CGive acetaminophen (paracetamol) and reassess in four hours
DAdvise the family to see their doctor next week
6.متوسطة
After a hip replacement, a patient has sudden severe hip pain, and the operated leg looks shorter and turned. What should the nurse suspect?
ADislocation of the new hip
BA pressure injury on the heel
CA urinary tract infection
DNormal pain after surgery
7.صعبة
A competent adult patient refuses a blood transfusion for religious reasons. What should the nurse do?
AGive the transfusion while the patient is asleep, because saving their life comes first
BRespect the refusal, check the patient understands the risks and inform the provider
CTell the patient that refusing treatment is not allowed in hospital
DAsk the family to persuade the patient until they agree
8.صعبة
Two days after starting haloperidol, a patient suddenly develops painful neck twisting and the eyes roll upwards. What should the nurse anticipate?
ANo action, because the spasm is a sign of improvement
BPhysical restraint until the spasm passes
CAn anticholinergic drug, such as benztropine or procyclidine, as prescribed
DA higher dose of haloperidol to calm the patient and stop the movements quickly
مفتاح الإجابات
1. C · Deep, rapid breathing seen in metabolic acidosis such as DKA
2. A · Intramuscular epinephrine
3. C · فوري: مهدِّد للحياة لكن يمكن النجاة منه بالرعاية السريعة
4. A · Diphenhydramine
5. A · Treat it as an emergency and escalate at once
6. A · Dislocation of the new hip
7. B · Respect the refusal, check the patient understands the risks and inform the provider
8. C · An anticholinergic drug, such as benztropine or procyclidine, as prescribed
حلول كاملة خطوة بخطوة: تدرّب على هذا الموضوع في examproblems.com.